# SDR ASAA2018101926558

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,432 hours, 13,619 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF2193
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 37,479 hours, 11,045 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NO N1 OR N2 WITH START SWITCH IN GROUND. START VALVE OPEN LIGHT ILLUMINATED. DUCT PRESSURE WITHIN LIMITS. GROUNDED - YES. REMOVED & REPLACED NR 1 ENG STARTER PER AMM 80-11-01 OPS & LEAK CK GOOD.
